Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 43 found articles
 
 
  Lipschitz estimates and existence of correctors for nonlinearly elastic, periodic composites subject to small strains
 
 
Title: Lipschitz estimates and existence of correctors for nonlinearly elastic, periodic composites subject to small strains
Author: Neukamm, Stefan
Schäffner, Mathias
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 58 (2019) nr. 2 pages 1-51
Year: 2019
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands